# SDR UPS99231096

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 66118099
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI STRINGER CLIP CORRODED AT STR 28R, BS 460     REPLACED STRINGER CLIP PER SRM 51-30-2 ***CPCP***
